# SDR SIMA20190526002

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 31,588 hours, 28,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166042
- Part serial: 9912155
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4473404 ITEM 2" PACK 1 OVRLD ON TAKEOFF AND CLIMB, RESET AND FAILED AGAIN. C/A- REMOVED AND REPLACED #1 PACK VALVE IAW AMM 21-51-01 AND PACK #1 OPC GOOD IAW AMM 21-51-00 & 21-60-00 WITH NO PACK 1 OVERLOAD MESSAGE NOTED OR ANY OTHER FAULT.
